Hi I came on to this forum to ask the same advice. I am on 30mg elvanse and I also feel the same about the effects. What I have noticed is that if I don’t have a clear plan to the day then the meds make it worse as I feel jittery and chasing my tail. I am trying to home study so this is a problem! If I was back at school I think it would help in a learning environment but home its not to good. I decided to come off the pills for the weekend and had a huge crash and felt very low so that has freaked me out as I felt worse than I have done for years, in fact it reminded me of the come downs from recreational drug taking when I was young. So I have taken a pill today and I feel odd. Clearly not the right way to be doing it and I think I might need to come slowly off this does. I am nearly 47 and was diagnosed a couple of years ago when my son was. I only decided to take meds as wanted to see if it would help me and motivate me to finish goals I have planned. love to hear any advice as well!